Finishing Champix

Hi. My name is Jill & I have been a non smoker for 11 weeks with the help of Champix.

At first I had all the bad side effects.. feeling nauseous (ginger tea helped) bad bloating and gas.

After 10 weeks I was advised I could start coming off them. I forgot to take a tablet for a couple of days, so thought I might as well stop them. After 3 days I had trouble sleeping, because of the tiredness I was emotional & very anxious.

Christmas eve I had an appointment with the stop smoking nurse who gave me a starter pack to take in reverse. As I had only been taking 1 x 1mg tablet. She advised just to take one. I'm now on 2nd week of the pack so my dose has halved. The night sweats have returned, the dreams, and the anxious feeling.

I'm a happy go lucky person, so these feelings are unusual.

Anyone had similar problems?

3 Replies

oldestnewest
  • Jill just hang in there!

    I dont even know what week am I on at this stage but stopped the champix about a week ago.

    The champix was a tool and it did it's job. It's not the most pleasant experience I have to say, I haven't been able to sleep properly, anxiety is up to the roof and even the stupid cravings came back every so often.

    ...not even mentioning migraines!!!

    Just hang in there, you've done so well, you've gone through way worse than this...you can do it.

  • Welcome Jill and huge congratulations on reaching 11 weeks, that is great! I don't have any experience with champix so can't offer any advice other than keep in close contact with your nurse and get all the help you need from her. Wishing you every success, keep us posted!

  • Hey Jill you'll be fine I came off the champix about 3 weeks ago had a few wobbles IE: trouble sleeping and anxiety be t they soon subsided ans now all is good and it's just as good a feeling to be free from the champix as it is the ciggies..... Let's face it, it's not a pleasant drug by any means

    Hey mmaya.....:-)

You may also like...